# SDR SWIA202164029

- Difficulty date: November 4, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DAMAGED HOLES ON R/H CHECK PANEL    (C CHECK RO 1/20/22)   OPENED UP (2) HOLES AND INSTALLED FREEZE PLUG BUSHINGS IAW CRJ200 BOMBARDIER REO 601R-53-11-162. REV. D. DATE: 2019-02-05. / BUSHINGS FABRICATED BY OUTSIDE VENDOR SEE ATTACHED INVOUIC # 12684CURRENT TAT 27,282. TAC 36,894. REPEAT DETAILED VISUAL INSPECTION. (IAW: BOMBADIER CRJ200 NDTM 51-53-11-097 PART #9) EVERY 4695 FC. NEXT INSPECTION DUE 41,589 FC. PRESSURE CHECK GOOD IAW CRJ200 AMM21-31-00. / CALIBRATED TOOLS USED: / MICROMETER AG1308 CAL DUE JUL2022 / OLYMPUS 600 NORTEC AV8958 CAL DUE OCT2022
